# SDR FDEA201110054311

- Difficulty date: October 5, 2011
- Submitted: October 13, 2011
- Operation: Air carrier
- Aircraft: N669FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 774
- Aircraft time: 22,461 hours, 12,137 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Adapter
- Part number: A5327828820300
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLEVIS ADAPTER IN BETWEEN SEAT TRACKS 2R AND 3R AT FRAME 64 CORRODED.   REMOVED & REPLACED ADAPTER IAW SRM 51-72-10. REPROTECTED IAW SRM 51-75-10.
